# SDR P5CA2022032800108

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Apu Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTOR LOOP A (W0906) WIRE FOUND BROKEN AT L/H AFT APU COMPT( WIRE REPLACED BUT BEN-HAR SLEEVE TEMPOARY REPAIRED AS PER  BOEING RDR NO.HKA-PAO-22-0028-07B  )
